# SDR FDEA200812245279

- Difficulty date: December 24, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- Aircraft time: 42,389 hours, 31,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545753
- Condition: Dented
- Location: 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE, SKIN DENTED AT STA 700 STR 24L FOUND DENT OUT OF LIMITS IAW SRM 53-30-1 FIG 1. CUTOUT DAMAGED AREA  AND FABRICATED REPAIR DOUBLER AND FILLER IAW SRM 53-10-2 FIG. 1 AND 53-30-2 FIG 2. TREATED AND PRIMED PARTS IAW SRM 51-10-2.   INSTALLED REPAIR PARTS IAW SRM 51-30-2.
